RUS  ENG
Full version
JOURNALS // Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki // Archive

Zh. Vychisl. Mat. Mat. Fiz., 1984 Volume 24, Number 6, Pages 947–953 (Mi zvmmf4382)

This article is cited in 15 papers

Scientific communications

Conservative difference schemes for the Fokker–Planck equation

M. S. Pekker, V. N. Khudik


UDC: 519.676

Received: 09.03.1982
Revised: 06.09.1983


 English version:
USSR Computational Mathematics and Mathematical Physics, 1984, 24:3, 206–210

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025